# SDR GLBA20110726G

- Difficulty date: July 25, 2011
- Submitted: July 26, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 30,444 hours, 38,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fuse
- Part number: MDL5
- Condition: Open
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THAT THE AIR STAIR DOOR WAS INOP.  MX REPLACED THE FUSE IN THE BATTERY BOX PNMDL5, IAW BMM 33-20-00, OPS CHECKED GOOD.
